Thank you for sharing your question and I am sorry to hear of your Juvederm issues. After 3 months any change in your condition and appearance should be seen and evaluated by your injector. I would be concerned about a possible infection that may need treatment. Hope this helps.
Necrosis would have happened immediately. This far after treatment it's best to follow up with your injector right away to determine the cause of your concern.
Necrosis would have happened immediately after the filler was injected, three months out is too far for this to be necrosis. I would definitely follow up with your injector or a board certified dermatologist to examine the area, because it could be an infection.
At this point, there is no risk of vascular occlusion with filler. That happens within seconds of the treatment. I would worry about infection, and you may want to see your injector. If there is any concern, they may give you antibiotics or even dissolve the filler. Good luck
Necrosis is related to obstruction of an artery, causing the blood flow to stop, and for the tissues to dye-thus "necrosis" This usually happens during the injection, and the skin will turn purple/black.Your scenario, if there is no skin turning purple/black, sounds more consistent with an infection. I would seek the opinion of a local rhinoplasty specialist in your area.